Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I am 24 years old, I have been diagnosed with ptb in lungs in january. I have been taking akurit 4 for 2.5 months and after that akurit 3 till date. X-ray was done in 6 months. I have been fully recovered but it is advised to take the medicines for complete 9 months. I am not facing any major difficulties as such but after the medicines the side effects are worse for 6 hrs after I take medicines, weakness is always there. Please suggest what can I do because I can’t work for so long, if I work I get a muscle pain all over and fatigueness.

2 Doctors Answered
The weakness is due to side effects of anti tubercular therapy. If cxr is clear, then you can stop att after total duration bof 6 months as per government guidelines. Please share your recent chest x ray for further clarity. Take high protein diet tab meganneron od plus after breakfast tab benadon 40 mg od tab ccm od vit d3 sachet 60000 units weekly.
1 person found this helpful
Normally tb medicine are given for 6 months what is the reason for extending for 9 months.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.